# SDR AWXA200501048

- Difficulty date: August 23, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,814 hours, 34,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 1352
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED DISBOND AREA ON THE UPPER SURFACE OF THE RT OUTBOARD FORE FLAP FROM WBL 197.5 TO WBL 200.5.  MAINTENANCE REMOVED DAMAGED AREA ON THE RT OUTBOARD FORE FLAP IAW BOEING 737-300 SRM 51-70-10-2R 4.  FABRICATED CORE, SEPTUM, FILLER, AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R.  BONDED REPAIR PARTS TO UPPER SURFACE OF THE RT OUTBOARD FORE FLAP FROM WBL 197.5 TO WBL 200.5 IAW BOEING 737-300 SRM 51-70-10-2.
